A 31-year-old man with HIV comes to your office because of nausea, fatigue, mild right upper quadran

Discussion in 'USMLE STEP 1' started by samuel, Dec 8, 2014.

  1. samuel

    samuel New Member

    A 31-year-old man with HIV comes to your office because of nausea, fatigue, mild right upper quadrant pain, and anorexia of 3 weeks' duration. He uses intravenous illicit drugs and does so regularly. However, he previously received three doses of hepatitis B vaccine on the appropriate schedule, and he regularly takes his three-drug regimen for the treatment of his HIV. He drinks alcohol to excess, mainly for the past 2 years. On examination, he is slightly icteric and his liver is minimally enlarged and tender. His serum bilirubin is 3.0 mg/dL and his AST and ALT are significantly elevated. Which of the following is the most likely diagnosis
    A.
    Cirrhosis
    B.
    Wilson's disease
    C.
    Hepatitis due to HAV
    D.
    Hepatitis due to HBV
    E.
    Hepatitis due to HCV

Share This Page